Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

if you have taken any drugs to help you with fertility....

did you have bleeding between periods? Can you please give me details and tell me more about it.

 
shay1130

Asked by shay1130 at 12:32 PM on Jun. 30, 2010 in Trying to Conceive

Level 27 (32,809 Credits)
This question is closed.
Answers (5)
  • If it was your first period in a while it may just take a little time for your body to get completely with the program. I know it can be frustrating. You may be starting your next cycle early; if so I hope the next one is text book perfect!
    TweenAndTwinMom

    Answer by TweenAndTwinMom at 12:57 PM on Jun. 30, 2010

  • I took a variety of drugs while undergoing fertility treatments, and I did sometimes have bleeding when I shouldn't or sometimes none when I should. As worrisome as it can be, I think it's a fairly common thing to have unexpected or unexplained bleeding when you are taking fertility drugs. The drugs are meant to adjust or correct your body's natural schedule, or lack there of. I feel like sometimes your body puts up a bit of a fight against the drugs. If the bleeding/spotting is between ovulation and your next expected period it could be implantation spotting. If you have more than light spotting between cycles you should call your doctor to make sure it's not something to worry about. Good luck!

    TweenAndTwinMom

    Answer by TweenAndTwinMom at 12:43 PM on Jun. 30, 2010

  • It's been quite a few years, but I don't remember having bleeding between periods. I had horrible pms when I took Clomid, and my boobs hurt when I was on Pergonal.
    Iamgr8teful

    Answer by Iamgr8teful at 9:56 PM on Jun. 30, 2010

  • i did with clomid....it is possible for it to thin the lining and that is probably why...GL
    MiraclesDHappen

    Answer by MiraclesDHappen at 6:55 AM on Jul. 1, 2010

  • thanks, i noticed blood in my mucus...this weekend was my ovulation time...but june 12 was only my first period i had in a long time but my doctor said to go ahead and try. it started out just a blood tinge and now its getting a little heavier to where i need to wear a pad. I just don't know if its normal. I figure if it continues the rest of the week i will call.
    shay1130

    Comment by shay1130 (original poster) at 12:50 PM on Jun. 30, 2010

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN